Mathematische Annalen

, Volume 279, Issue 1, pp 141–155

Characterization of convolution operators on spaces ofC-functions admitting a continuous linear right inverse

  • Reinhold Meise
  • Dietmar Vogt
Article

DOI: 10.1007/BF01456196

Cite this article as:
Meise, R. & Vogt, D. Math. Ann. (1987) 279: 141. doi:10.1007/BF01456196

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • Reinhold Meise
    • 1
  • Dietmar Vogt
    • 2
  1. 1.Mathematisches Institut der UniversitätDüsseldorfFederal Republic of Germany
  2. 2.Fachbereich 7, MathematikBergische Universität, Gesamthochschule WuppertalWuppertal 1Federal Republic of Germany

Personalised recommendations